# SDR CALA9700396

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Adf Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-ANGLE CORRODED AT FORWARD ADF LOOP ANTENNA.  AN L-ANGLE WAS FABRICATED AND INSTALLED WITH NUT PLATES IAW SRM 53-00-01, FIGURE 2, SHEET 2, 51-11-01, 51-31-01, 51-21-01 AND 51-30-00.
